Arkiv for Matematik, 1995

ISSN: 0004-2080 (Print) 1871-2487 (Online)

In this year (17 articles)

Volume 33, Issue 1

[1] Ombres Convexité, régularité et sous-harmonicité

Alano Ancona Départment de Mathématiques, Université Paris Sud

TBD mathscidoc:1701.332827

Arkiv for Matematik, 33, (1), 1-44, 1993.9
[ Download ] [ 2017-01-08 20:35:44 uploaded by arkivadmin ] [ 48 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Homogenous Fourier multipliers of Marcinkiewicz type

Anthony Carbery Centre for Mathematical Analysis and its Applications, University of Sussex Andreas Seeger Department of Mathematics, University of Wisconsin

TBD mathscidoc:1701.332828

Arkiv for Matematik, 33, (1), 45-80, 1993.6
[ Download ] [ 2017-01-08 20:35:44 uploaded by arkivadmin ] [ 59 downloads ] [ 0 comments ] [ Cited by 3 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Capacitary inequalities for fractional integrals, with applications to partial differential equations and Sobolev multipliers

Vladimir G Maz'ya Department of Mathematics, Linköping University Igor E Verbitsky Department of Mathematics, Wayne State University

TBD mathscidoc:1701.332829

Arkiv for Matematik, 33, (1), 81-115, 1993.4
[ Download ] [ 2017-01-08 20:35:45 uploaded by arkivadmin ] [ 146 downloads ] [ 0 comments ] [ Cited by 41 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Torsion sections of elliptic surfaces

Rick Miranda Department of Mathematics, Colorado State University Peter Stiller Department of Mathematics, Texas A&M University

TBD mathscidoc:1701.332830

Arkiv for Matematik, 33, (1), 117-134, 1993.10
[ Download ] [ 2017-01-08 20:35:45 uploaded by arkivadmin ] [ 207 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] The complex scaling method for scattering by strictly convex obstacles

Johannes Sjöstrand Centre de Mathématiques, Ecole Polytechnique Maciej Zworski Department of Mathematics, The Johns Hopkins University

TBD mathscidoc:1701.332831

Arkiv for Matematik, 33, (1), 135-172, 1993.6
[ Download ] [ 2017-01-08 20:35:45 uploaded by arkivadmin ] [ 95 downloads ] [ 0 comments ] [ Cited by 14 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Some estimates related to fractal measures and Laplacians on manifolds

Limin Sun Department of Mathematics, Hangzhou University

TBD mathscidoc:1701.332832

Arkiv for Matematik, 33, (1), 173-182, 1992.11
[ Download ] [ 2017-01-08 20:35:45 uploaded by arkivadmin ] [ 63 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] On a theorem of Baernstein

Enrique Villamor Department of Mathematics, Florida International University

TBD mathscidoc:1701.332833

Arkiv for Matematik, 33, (1), 183-197, 1992.12
[ Download ] [ 2017-01-08 20:35:45 uploaded by arkivadmin ] [ 171 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Volume 33, Issue 2

[1] Commutators and interpolation methods

María J. Carro Department de Matemàtica Aplicada i Anàlisi, Universitat de Barcelona Joan Cerdà Department de Matemàtica Aplicada i Anàlisi, Universitat de Barcelona Javier Soria Department de Matemàtica Aplicada i Anàlisi, Universitat de Barcelona

TBD mathscidoc:1701.332834

Arkiv for Matematik, 33, (2), 199-216, 1995.4
[ Download ] [ 2017-01-08 20:35:45 uploaded by arkivadmin ] [ 59 downloads ] [ 0 comments ] [ Cited by 9 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Analytic discs attached to a generating CR-manifold

Miran Černe Department of Mathematics, University of Ljubljana

TBD mathscidoc:1701.332835

Arkiv for Matematik, 33, (2), 217-248, 1994.6
[ Download ] [ 2017-01-08 20:35:45 uploaded by arkivadmin ] [ 105 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] The propagation of polarization for systems of transversal type

Nils Dencker Department of Mathematics, University of Lund

TBD mathscidoc:1701.332836

Arkiv for Matematik, 33, (2), 249-279, 1994.6
[ Download ] [ 2017-01-08 20:35:45 uploaded by arkivadmin ] [ 76 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Directional operators and radial functions on the plane

Javier Duoandikoetxea Departamento de Matemáticas, Universidad del País Vasco Ana Vargas Departamento de Matemáticas, Universidad Autónoma de Madrid

TBD mathscidoc:1701.332837

Arkiv for Matematik, 33, (2), 281-291, 1994.6
[ Download ] [ 2017-01-08 20:35:46 uploaded by arkivadmin ] [ 78 downloads ] [ 0 comments ] [ Cited by 11 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Compression semigroups of open orbits in complex manifolds

Joachim Hilgert Mathematisches Institut, Technische Universität Clausthal Karl-Hermann Neeb Mathematisches Institut, Universität Erlangen

TBD mathscidoc:1701.332838

Arkiv for Matematik, 33, (2), 293-322, 1993.8
[ Download ] [ 2017-01-08 20:35:46 uploaded by arkivadmin ] [ 83 downloads ] [ 0 comments ] [ Cited by 4 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Fredholm property of partial differential operators of irregular singular type

Masatake Miyake Department of Mathematics Faculty of Science, Nagoya University Masafumi Yoshino Faculty of Economics, Chuo University

TBD mathscidoc:1701.332839

Arkiv for Matematik, 33, (2), 323-341, 1993.10
[ Download ] [ 2017-01-08 20:35:46 uploaded by arkivadmin ] [ 217 downloads ] [ 0 comments ] [ Cited by 5 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Taken's problem for systems of first order differential equations

Juha Pohjanpelto Department of Mathematics, Oregon State University

TBD mathscidoc:1701.332840

Arkiv for Matematik, 33, (2), 343-356, 1994.8
[ Download ] [ 2017-01-08 20:35:46 uploaded by arkivadmin ] [ 58 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Linear analysis of quadrature domains

Mihai Putinar Department of Mathematics, University of California

TBD mathscidoc:1701.332841

Arkiv for Matematik, 33, (2), 357-376, 1994.8
[ Download ] [ 2017-01-08 20:35:46 uploaded by arkivadmin ] [ 197 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] Weak type estimates for some maximal operators on the weighted Hardy spaces

Shuichi Sato Department of Mathematics Faculty of Education, Kanazawa University

TBD mathscidoc:1701.332842

Arkiv for Matematik, 33, (2), 377-384, 1994.4
[ Download ] [ 2017-01-08 20:35:46 uploaded by arkivadmin ] [ 100 downloads ] [ 0 comments ] [ Cited by 4 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] Fractal dimensions for Jarník limit sets of geometrically finite Kleinian groups; the semi-classical approach

Bernd Stratmann Mathematisches Institut der Universität Göttingen, Bunsenstraße 3-5, Göttingen, Germany

TBD mathscidoc:1701.332843

Arkiv for Matematik, 33, (2), 385-403, 1994.9
[ Download ] [ 2017-01-08 20:35:46 uploaded by arkivadmin ] [ 165 downloads ] [ 0 comments ] [ Cited by 7 ] [ Abstract ] [ Full ]
Please log in for comment!
 
Arkiv for Matematik
Impact Factor 0.744
Available 1949 - 2016
Volumes 56
Issues 111
Articles 1297
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved